# SDR AALA202310266009

- Difficulty date: October 24, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 70,145 hours, 32,664 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 210TS07Y01
- Part serial: 2706
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Part time: 66,994 hours, 31,334 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT RETURNED TO PHL. ON TAKEOFF GEAR WOULD NOT RETRACT HANDLE WOULD NOT MOVE IN UP POSITION. MAINTENANCE REPLACED THE LANDING GEAR CONTROL LEVER PER AMM 32-31-11 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
